# SDR DALA2025112708675

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 50,773 hours, 26,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DISARM PIN MISSING LOCKING BALLS, PIN WON'T STAY LOCKED IN.   REPLACED DISARM PIN PER AMM 52-13. CKS OK. (1323557)
